Global, small amplitude solutions to nonlinear evolution equations

S. Klainerman, Gustavo Ponce

Research output: Contribution to journalArticlepeer-review

193 Scopus citations
Original languageEnglish (US)
Pages (from-to)133-141
Number of pages9
JournalCommunications on Pure and Applied Mathematics
Volume36
Issue number1
DOIs
StatePublished - Jan 1983
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Global, small amplitude solutions to nonlinear evolution equations'. Together they form a unique fingerprint.

Cite this